# SDR SWAA2024031450807

- Difficulty date: February 9, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 1016-1032
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE PLATE BTW BS 1016 TO BS 1032 AT RBL 2 AND WL 208.9 AT AFT GALLEY AREA 2024-121472<[01] REPLACED FLOOR STRUCTURE PLATE BTW BS 1016 TO BS 1032 AT RBL 2 AND WL 208.9 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG:147A5730 SHEET:23 REV:C SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED FLOOR STRUCTURE PLATE BTW BS 1016 TO BS 1032 AT RBL 2 AND WL 208.9 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG:147A5730 SHEET:23 REV:C SEE INDIVIDUAL SIGNOFF BELOW.JOB COMPLETE .
